# SDR SWAA030087

- Difficulty date: January 15, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 59,068 hours, 58,757 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546551
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE FRAMES CRACKED AT BIN ATTACH BRACKETS BS 807 AND BS 827 BETWEEN STR 8L AND STR 9L AND FRAME CRACK AT BIN ATTACH BRACKET BS 807 BETWEEN STR 8R AND STR 9R.  REPAIRED FRAMES PER ER.
